Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Compact completely 0-simple semitopological semigroups


Author: John F. Berglund
Journal: Proc. Amer. Math. Soc. 50 (1975), 483-488
MSC: Primary 22A15
DOI: https://doi.org/10.1090/S0002-9939-1975-0369598-1
MathSciNet review: 0369598
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A compact semitopological completely 0-simple semigroup with no proper divisors of zero is a semitopological regular 0-paragroup. A compact semitopological regular 0-paragroup has no proper divisors of zero if either indexing set is connected; however, a compact connected regular 0-paragroup may have zero divisors.


References [Enhancements On Off] (What's this?)

  • [1] J. F. Berglund and K. H. Hofmann, Compact semitopological semigroups and weakly almost periodic functions, Lecture Notes in Math., no. 42, Springer-Verlag, Berlin and New York, 1967. MR 36 #6531. MR 0223483 (36:6531)
  • [2] A. H. Clifford and G. B. Preston, The algebraic theory of semigroups. I, Math. Surveys, no. 7, Amer. Math. Soc., Providence, R. I., 1961. MR 24 #A2627. MR 0132791 (24:A2627)
  • [3] K. H. Hofmann and P. S. Mostert, Elements of compact semigroups, Merrill, Columbus, Ohio, 1966. MR 35 #285. MR 0209387 (35:285)
  • [4] P. S. Mostert, Comments on the preceding paper of Michael's, J. Austral. Math. Soc. 4 (1964), 287-288. MR 32 #5779. MR 0188340 (32:5779)
  • [5] W. S. Owen, The Rees theorem for locally compact semigroups, Semigroup Forum 6 (1973), 133-152. MR 0348028 (50:526)
  • [6] A. B. Paalman-de Miranda, Topological semigroups, Math. Centre Tracts, 11, Math. Centrum, Amsterdam, 1964, 169 pp. MR 31 #1663. MR 0177400 (31:1663)
  • [7] J. S. Pym, On the Rees-Suschkewitsch structure theorem, Proc. Cambridge Philos. Soc. 59 (1963), 563-566. MR 27 #729. MR 0150742 (27:729)
  • [8] A. D. Wallace, The Rees-Suschkewitsch structure theorem for compact simple semigroups, Proc. Nat. Acad. Sci. U. S. A. 42 (1956), 430-432. MR 18, 14. MR 0079009 (18:14e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22A15

Retrieve articles in all journals with MSC: 22A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0369598-1
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society